# SDR CA060228011

- Difficulty date: December 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210-5
- Aircraft time: 7,090 hours
- Engine: Cont IO470S
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493108
- Part serial: 04062059
- Condition: Failed
- Location: Engine
- Part time: 134 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 CYLINDER NOT FIRING.  TRACED BACK TO INTERNAL PROBLEM WITH MAGNETO, RETURNED FOR WARRANTY.
